Take Medication Cause Miscarage

3 Replies
mahi - April 29

I had miscarage 3 days ago,they told me ,the babys heart bit stopped in 10 to 11 weeks, i shocked,i dont know why?????? but on 10 week i had a bad cold,and doctors gave me Antibitic and Benadril, now i think maybe the reason of my miscarage was this medications,Doctors told me it is safe for baby,but i think ,we shouldnt trust to Doctors,i am so sad now.I will not trust to any Doctor.

 

-p- - May 2

hi mahi, sorry for your loss. i dont' think the medicine had to do with you loosing the baby. usually when doctor's prescribe something they usually make sure it wont harm the baby. you should trust drs. if you don't then try and go to one that you are more comfortable with.

 

sarah - May 8

i had about 5 miscarriages and i am not sure what cause this. what advice would u give me if i make a baby. please do advice me

 

m - May 9

Hi,first of all,sorry for that,but you should consult with yor Doctor, they could find a way. I hope you will get prgenent and you have a healthy kid.Pray please.

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?